Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 195460, 13 pages
http://dx.doi.org/10.1155/2015/195460
Research Article

Multilayered Scattering Problem with Generalized Impedance Boundary Condition on the Core

1School of Mathematics and Statistics, South-Central University for Nationalities, 182 Minyuan Road, Wuhan 430074, China
2School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 29 May 2015; Accepted 3 September 2015

Academic Editor: Carlos J. S. Alves

Copyright © 2015 Jun Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Guo, Guozheng Yan, and Mingjian Cai, “Multilayered Scattering Problem with Generalized Impedance Boundary Condition on the Core,” Journal of Applied Mathematics, vol. 2015, Article ID 195460, 13 pages, 2015. doi:10.1155/2015/195460